# SDR UPS06548203

- Difficulty date: October 7, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT FL370 HAD IND OF HI N1 VIBRATION ON NR 1 ENG 2.6 VIB IND.  DESCENDED TO FL260.  IND'S WERE IN NORMAL RANGE AT THIS ALT DIVERSION WAS DETERMINED TO BE BEST COURSE OF ACTION.
